Repository logo

Distribution dependent SDEs driven by additive fractional Brownian motion

Published version

Change log


Harang, FA 
Mayorcas, A 


jats:titleAbstract</jats:title>jats:pWe study distribution dependent stochastic differential equations with irregular, possibly distributional drift, driven by an additive fractional Brownian motion of Hurst parameter jats:inline-formulajats:alternativesjats:tex-math$$H\in (0,1)$$</jats:tex-math><mml:math xmlns:mml=""> mml:mrow mml:miH</mml:mi> mml:mo∈</mml:mo> mml:mo(</mml:mo> mml:mn0</mml:mn> mml:mo,</mml:mo> mml:mn1</mml:mn> mml:mo)</mml:mo> </mml:mrow> </mml:math></jats:alternatives></jats:inline-formula>. We establish strong well-posedness under a variety of assumptions on the drift; these include the choice jats:disp-formulajats:alternativesjats:tex-math$$\begin{aligned} B(\cdot ,\mu )=(f*\mu )(\cdot ) + g(\cdot ), \quad f,,g\in B^\alpha _{\infty ,\infty },\quad \alpha >1-\frac{1}{2H}, \end{aligned}$$</jats:tex-math><mml:math xmlns:mml=""> mml:mrow mml:mtable mml:mtr mml:mtd mml:mrow mml:miB</mml:mi> mml:mrow mml:mo(</mml:mo> mml:mo·</mml:mo> mml:mo,</mml:mo> mml:miμ</mml:mi> mml:mo)</mml:mo> </mml:mrow> mml:mo=</mml:mo> mml:mrow mml:mo(</mml:mo> mml:mif</mml:mi> <mml:mrow /> mml:mo∗</mml:mo> mml:miμ</mml:mi> mml:mo)</mml:mo> </mml:mrow> mml:mrow mml:mo(</mml:mo> mml:mo·</mml:mo> mml:mo)</mml:mo> </mml:mrow> mml:mo+</mml:mo> mml:mig</mml:mi> mml:mrow mml:mo(</mml:mo> mml:mo·</mml:mo> mml:mo)</mml:mo> </mml:mrow> mml:mo,</mml:mo> <mml:mspace /> mml:mif</mml:mi> mml:mo,</mml:mo> <mml:mspace /> mml:mig</mml:mi> mml:mo∈</mml:mo> mml:msubsup mml:miB</mml:mi> mml:mrow mml:mi∞</mml:mi> mml:mo,</mml:mo> mml:mi∞</mml:mi> </mml:mrow> mml:miα</mml:mi> </mml:msubsup> mml:mo,</mml:mo> <mml:mspace /> mml:miα</mml:mi> mml:mo></mml:mo> mml:mn1</mml:mn> mml:mo-</mml:mo> mml:mfrac mml:mn1</mml:mn> mml:mrow mml:mn2</mml:mn> mml:miH</mml:mi> </mml:mrow> </mml:mfrac> mml:mo,</mml:mo> </mml:mrow> </mml:mtd> </mml:mtr> </mml:mtable> </mml:mrow> </mml:math></jats:alternatives></jats:disp-formula>thus extending the results by Catellier and Gubinelli (Stochast Process Appl 126(8):2323–2366, 2016) to the distribution dependent case. The proofs rely on some novel stability estimates for singular SDEs driven by fractional Brownian motion and the use of Wasserstein distances. </jats:p>



Distribution dependent SDEs, Singular drifts, Regularization by noise, Fractional Brownian motion

Journal Title

Probability Theory and Related Fields

Conference Name

Journal ISSN


Volume Title



Springer Science and Business Media LLC
research council of norway (274410)
dfg, german research foundation (390685813)